| Model Number |
SN60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported during loading the lens into the cartridge, one of the haptic broken and procedure completed using another lens on the same day.There was no patient contact.Additional information has received it states that leading haptic broken.
Additional Manufacturer Narrative
Additional information has been provided in h.3., h.6., and h.11.The product was not returned for analysis.Only photo was returned and the reported damage was observed on the photo.Photo provided shows intraocular lens (iol) on an unknown background.One haptic appears to be broken/torn and is not visible on the photo.We are unable to determine the root cause for the reported complaint leading haptic broken.Based on our observation of the attached photo, one haptic appears to be broken/torn and is not visible on the photo.The product was subject to handling and the reported damage was observed when iol was loaded into cartridge.A final root cause cannot be determined based on available information and without the evaluation of the physical product (iol/cartridge).Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).